Publication
Title
Double-logarithmic behavior of inelastic fermion form factors in QED and QCD
Author
Abstract
The effective kinematic diagram technique is applied to study inelastic form factors of electron and quark in QED and QCD. The explicit expressions for these form factors in the double-logarithmic approximation are presented. The self-consistency of the results is shown by demonstrating the fulfillment of the Kinoshita-Lee-Nauenberg theorem. (C) 2004 Published by Elsevier B.V.
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 2004
ISSN
0370-2693
Volume/pages
593(2004), p. 115-123
ISI
000222788600016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 06.01.2015
Last edited 14.09.2017